# SDR SWAA2023091395385

- Difficulty date: August 30, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 56,843 hours, 34,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663 LBL 8 (WL 167)<[01] ACCOMPLISHED OPEN HOLE CRACK CHECK IAW B737 NDT P6 51-00-00 P16 AND SURFACE HFEC IAW B737 NDT P23 NO CRACKS NOTED  TOOL 44291 DUE 03NOV23;[02] REMOVED DAMAGE VAPOR BARRIER ATTACH ANGLE AT 663 LBL 8 WL 167; FABRICATED AND INSTALLED REPAIR IAW SRM 57-10-10-2R-5;[03] AUDIT COMPLETE
